Proceedings of the Japan Academy, Series A, Mathematical Sciences

On foliation on complex spaces

Akihiro Saeki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 9 (1992), 261-265.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511632

Digital Object Identifier
doi:10.3792/pjaa.68.261

Mathematical Reviews number (MathSciNet)
MR1202628

Zentralblatt MATH identifier
0847.32036

Citation

Saeki, Akihiro. On foliation on complex spaces. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 9, 261--265. doi:10.3792/pjaa.68.261. https://projecteuclid.org/euclid.pja/1195511632


Export citation

References

  • [1] Baum, P., and Bott, R.: Singularities of holomorphic foliations. J. Differential Geometry, 7, 279-342 (1972).
  • [2] Grauert, H., and Remmert, R.: Coherent Analytic Sheaves. Springer-Verlag (1984).
  • [3] Saeki, A.: Extension of local direct product structures of normal complex spaces. Hokkaido Math. J., 21, 335-347 (1992).
  • [4] Saeki, A.: Foliations on complex spaces (preprint).
  • [5] Suwa, T.: Unfoldings of complex analytic foliations with singularities. Japan. J. of Math., 9, 181-206 (1983).
  • [6] Suwa, T.: Complex analytic singular foliations (lecture notes).